New York Journal of Mathematics
Volume 1 (1994-1995) 149-177


A. Némethi and J.H.M. Steenbrink

Spectral Pairs, Mixed Hodge Modules, and Series of Plane Curve Singularities

Published: August 16, 1995
Keywords: singularity spectrum, series of singularities
Subject: 14B, 14C

We consider a mixed Hodge module M on a normal surface singularity (X,x) and a holomorphic function germ f:(X,x) → (C,0). For the case that M has an abelian local monodromy group, we give a formula for the spectral pairs of f with values in M. This result is applied to generalize the Sebastiani-Thom formula and to describe the behaviour of spectral pairs in series of singularities.


A. Némethi was supported by the Netherlands Organisation for the Advancement of Scientific Research N.W.O.

Author information

A. Némethi:
Department of Mathematics, The Ohio State University, Columbus, OH 43210, U.S.A

J.H.M. Steenbrink:
Department of Mathematics, University of Nijmegen, Toernooiveld, 6525 ED Nijmegen, The Netherlands